# SDR DALA2023121510284

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0110413) AFT PRESSURE BULKHEAD UPPER AREA STA 1060 STRGR S-4L ATTACH FITTING WITH CRACKS AROUND FASTENERS. PRESSURE BULKHEAD UPPER AREA STA 1016 STGR S-4L ATTACH FITTING WAS REPLACED I.A.W P.R.I. 614042-14 REV 0 AND ER/A 614042-14.
